# SDR YENA2023070300753

- Difficulty date: June 30, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N507JT
- Make and model: Airbus A320-232
- Aircraft serial: 01240
- Aircraft time: 79,524 hours, 29,789 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Servo Control
- Part number: 31073110
- Part serial: 9158
- Condition: Failed
- Location: 33ce2
- Part time: 70,819 hours, 25,509 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1393, FLL- NAS. (AIRCRAFT PERFORMED AN AIR TURN BACK TO FLL) ' R AILERON IS DEFLECTED UP A LITTLE. AIR RETURN TO FLL PER CO; FOUND R/H WING BLUE AILERON SERVO CONTROL AT FAULT. REF LOGPG 3740737 -2 (ACCOMPLISHED REMOVED AND REPLACED R/H WING BLUE AIRLERON SERVO CONTROL IAW AMM 27-14-51. REPLACED DUE TO FAILED R/H WING AILERON DUMPING TEST "NOT OK" IAW TSM TASK 27-10-00-810-838-A) AND LOGPG 3740738-1 (INSTALLED LOCKING CAP PIN ON AILERON JACK BRACKET PIN AND ACCOMPLISHED LEAK CHECK OF SERVO B/R AILERON REF AMM 27-14-51. ALSO ACCOMPLISHED BLEEDING ADJUSTMENT AND OPS TEST OF SERVO CONTROL REF AMM 27-14-00. THE OPS CHECK IS GOOD. NO LEAKS NOTED.)FOR REMOVAL AND REPLACEMENT. AND OPS CHECK REF AMM 27-14-51.'
